# SDR AALA202410302944

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 32,041 hours, 10,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 176630
- Condition: Faulted
- Location: Zone 200
- Part time: 9,863 hours, 2,620 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING LEFT HAND FORWARD SLIDE CHANGE, EMERGENCY POWER SUPPLY UNIT SYSTEM TEST RESULTED IN FAULT MESSAGE. LEFT/EMERGENCY POWER SUPPLY UNIT (12WL) EXTERNAL RIGHT FAULT. REPLACED EMERGENCY POWER SUPPLY UNIT (12WL).
